# SDR SWIA202162659

- Difficulty date: September 27, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL600*
- Aircraft serial: 10202
- Aircraft time: 44,500 hours, 28,716 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Unreliable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0    (FILED CLOSED)    COMPLIED WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D.  FOLLOW ON LEAK AND OPS CHECKS GOOD.
